Mathematische Annalen

, Volume 332, Issue 3, pp 667–676

Hausdorff dimension and dendritic limit sets

  • Brian H. Bowditch

DOI: 10.1007/s00208-005-0647-1

Cite this article as:
Bowditch, B. Math. Ann. (2005) 332: 667. doi:10.1007/s00208-005-0647-1


Let Γ be a singly degenerate closed surface group acting properly discontinuously on hyperbolic 3-space, H3, such that H3/Γ has positive injectivity radius. It is known that the limit set is a dendrite of Hausdorff dimension 2. We show that the cut-point set of the limit set has Hausdorff dimension strictly less than 2.

Mathematics Subject Classification (2000)


Copyright information

© Springer-Verlag Berlin Heidelberg 2005

Authors and Affiliations

  • Brian H. Bowditch
    • 1
  1. 1.Faculty of Mathematical StudiesUniversity of SouthamptonHighfieldGreat Britain

Personalised recommendations